# SDR SWIA2021091060883

- Difficulty date: July 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ENGINE, LOWER TR FIXED STRUCTURE LATCH BEAM (OTBD) IS GOUGED NEAR THE LATCHES (MARKED).   (C-CHECK RO 9/8/21)    REPAIRED GOUGED DAMAGE ON RIGHT ENGINE, LOWER TR FIXED STRUCTURE LATCH BEAM NEAR LATCHES REF MHIRJ REO 670-54-22-041 REV -- DATED 2021-08-06.COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
